Certain results on Euler-type integrals and their applications

R. Jabee, M. Shadab*, R. B. Paris

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    1 Citation (Scopus)
    57 Downloads (Pure)


    This paper deals with the evaluation of some definite Euler-type integrals in terms of the Wright hypergeometric function. We obtain a theorem on the Wright hypergeometric function and then use this theorem to evaluate some definite integrals. Further, we derive some results as applications of these evaluations. Multi-variable cases of the derived results of this paper are also briefly discussed.
    Original languageEnglish
    Pages (from-to)245-260
    Number of pages16
    JournalRamanujan Journal
    Issue number2
    Early online date5 Jun 2020
    Publication statusPublished - 1 Feb 2021


    • Euler-type integrals
    • Wright hypergeometric function
    • Mittag-Leffler function
    • Generating function


    Dive into the research topics of 'Certain results on Euler-type integrals and their applications'. Together they form a unique fingerprint.

    Cite this